Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Krimson35 tablet does it cause gastric problem?

hi doctor iam taking krimson35 tablet does it cause gastric problem? does gastric problem affects throat?
Asked On : Fri, 19 Aug 2011
Answers:  2 Views:  492
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Any tablet can cause gastric problem. You should avoid eating spicy, oily food. Drink plenty of water. Nausea and mild abdominal pain can be expected. Also sometimes gall bladder of liver disease patients may experience jaundice, indigestion right side abdominal pain. If you experience this you may need to stop the medicine and change to different type. Tell your Doctor of these side effects and get proper solution.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Internal Medicine Specialist Dr. Fatima Clinic's  Response
Welcome to Healthcare Magic,
If your problem started after taking the medicine,then contact the doctor who prescribed it so he will either change it or add some medicine to cope the symptoms.
Better you avoid acidic food,spicy food and tea or coffee etc which may aggravate your problem.
For any detail contact
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor